# SDR AALA202009039009

- Difficulty date: August 30, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 30,263 hours, 3,375 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568129117003
- Condition: Faulted
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL OVERIDE PUMP CENTER RIGHT FAULT. REPLACED RIGHT CENTER OVERIDE JETT PUMP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-22-056.   REPLACED PUMP CENTER RIGHT PRESSURE SWITCH  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-42-01.
